MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE

BAXTER HEALTHCARE CORPORATION CARTRIDGE; SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Catalog Number 103402
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 05/04/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that an external blood leak (volume not specified) was observed from the arterial port of a cartridge set during dialysis treatment.This was observed on approximately 16-17 patients.It was reported the bloodline disconnected at the arterial med port and a low arterial pressure alarm was triggered.The bllo pump was reported to have stopped due to low arterial pressure alarm and the arterial chamber was filled with air.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
B5: it was reported during follow up that the breakage occurred at the injection port of the arterial line.H10: a batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.The device was not received for evaluation; therefore, a device analysis could not be completed.Additional information was received indicating a breakage at the injection port of the arterial line.The cause was undermined.A nonconformance has been opened to address this issue.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CARTRIDGE
Common Device Name
SET, TUBING, BLOOD, WITH AND WITHOUT ANTI-REGURGITATION VALVE
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
MDR Report Key10174501
Report Number8030638-2020-00009
Device Sequence Number2625449
Product Code FJK
UDI-Device Identifier07332414046835
UDI-Public(01)07332414046835
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K070414
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 07/24/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/15/2022
Device Catalogue Number103402
Device Lot Number1000223694
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 05/25/2020
Supplement Date Received by Manufacturer07/23/2020
Initial Report FDA Received Date06/19/2020
Supplement Report FDA Received Date07/24/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1